I just started the lipo b12 shots almost two weeks ago. I started having severe back pain and was told at er that i had a kidney infection. I dont drink pop could this be the lipo shots? I called the weight loss clinic and the receptionist told me it's not because of the lipo b12. Does anyone know if it could be the lipo b12 shots?
I have also just had 2 b12 shots over course of 2 weeks. I suddenly developed bladder inf then kidney infection later the same day! I have taken b12 shots before, even daily, with no prob, but it's been several yrs. I haven't had a kidney inf in many yrs, was extremely hydrated, eating very healthy, so see no reason for it other than maybe suspecting the shot. Wonder if there are other ingredients in the shots, like preservatives, that could be the real cause?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.